IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Knowledge-Based Software Engineering (KBSE) [schedule] [select]
Chair Takako Nakatani (Univ. of Tsukuba)
Vice Chair Saeko Matsuura (Shibaura Inst. of Tech.)
Secretary Hirohide Haga (Doshisha Univ.), Keichi Katamine (Kyushu Inst. of Tech.)
Assistant Hirohisa Aman (Ehime Univ.), Junko Shirogane (Tokyo Woman's Christian Univ.)

Conference Date Mon, Jan 24, 2011 10:30 - 17:45
Tue, Jan 25, 2011 10:30 - 17:55
Topics Knowledge-Based Software Engineering, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Mon, Jan 24 AM 
10:30 - 17:45
  10:30-10:40 Opening Address ( 10 min. )
(1) 10:40-11:25 Proposal of Human Intelligence KBSE2010-35 Zenya Koono (Creation Project), Hui Chen (Kokushikan Univ)
(2) 11:25-12:10 A proposal on the three tiered architecture for integrating information systems KBSE2010-36 Shuichiro Yamamoto (Nagoya Univ.)
  12:10-13:20 Break ( 70 min. )
(3) 13:20-14:20 [Invited Talk]
A Method for Navigating Interview-Driven Software Requirements Elicitation Work:
-- A Preliminary Experiment, a Proposal of a Method for Navigating the Work, and Efficacy Evaluation of the Method --
KBSE2010-37
Seiichi Komiya (SIT)
  14:20-14:30 Break ( 10 min. )
(4) 14:30-15:15 Making Autonomous Robots Form a Line Keisuke Satta (NIT)
(5) 15:15-16:00 Forming Lines of Multi-Mobile Robots Shota Sugiyama (NIT)
  16:00-16:15 Break ( 15 min. )
(6) 16:15-17:00 A proposal for visualizing research activities of Universities KBSE2010-38 Shuichiro Yamamoto (Nagoya Univ.)
(7) 17:00-17:45 Method of evaluating goal graph with Stakeholder Goal Satisfaction Matrix(SGSM) KBSE2010-39 Takuya Saruwatari (NTT DATA), Shuichiro Yamamoto (Nagoya Univ.)
Tue, Jan 25 AM 
10:30 - 17:55
(8) 10:30-11:15 Early Topic Detection from Topic Frequency Transition with Semi-supervised Learning KBSE2010-40 Hiroyoshi Takahashi (Kobe Univ.), Yoshiaki Yasumura (Shibaura IT), Kuniaki Uehara (Kobe Univ.)
(9) 11:15-12:00 Learning from Partially Supervised Data Stream Using Past Instances To Label Clusters KBSE2010-41 Tatsuya Kosaka (Kobe Univ.), Yoshiaki Yasumura (Shibaura It.), Kuniaki Uehara (Kobe Univ.)
  12:00-13:10 Break ( 70 min. )
(10) 13:10-13:55 Data Structure that Makes Extended Dijkstra Method Work. Tomoaki Ogawa (NIT)
(11) 13:55-14:40 Prediction of Stock Price Fluctuation using Support Vector Machine KBSE2010-42 Ryo Fuchii, Ning Zhong (Maebashi Institute of Technology)
(12) 14:40-15:25 A Proposal to Search for Sequence Diagram's Behavior by Sequence Diagrams KBSE2010-43 Akifumi Hasegawa, Michiharu Tsukamoto (TUT)
  15:25-15:40 Break ( 15 min. )
(13) 15:40-16:25 Dependency Analysis for Learning Class Structure for Novice Java Programmer KBSE2010-44 Tomoyoshi Wakabayashi, Saeko Matsuura (SIT)
(14) 16:25-17:10 A Programming Learning Environment "AZUR"
-- Visualizing Block Structures and Program Function Behavior --
KBSE2010-45
Toshiyuki Imaizumi, Hiroaki Hashiura, Saeko Matsuura, Seiichi Komiya (Shibaura Inst. of Tech.)
(15) 17:10-17:55 Workload Management Considered the Work Undocumented in Gantt Chart KBSE2010-46 Yuya Kosaka, Seiichi Komiya (SIT)

Announcement for Speakers
General TalkEach speech will have 30 minutes for presentation and 15 minutes for discussion.

Contact Address and Latest Schedule Information
KBSE Technical Committee on Knowledge-Based Software Engineering (KBSE)   [Latest Schedule]
Contact Address Saeko Matsuura(Shibaura Institute of Technology)
E-: ubau-it 


Last modified: 2010-11-18 23:03:16


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to KBSE Schedule Page]   /  
 
 Go Top  Go Back   Prev KBSE Conf / Next KBSE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan